# SDR AUS20040366

- Difficulty date: May 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Incorrect
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT IB DECORATIVE PANEL FORWARD EDGE OVERLAPPING CAUSING CAPTAINS RUDDER PEDALS TO BIND DURING FULL TRAVEL CONTROL CHECK.  REPOSITIONING PANEL PREVENTED FURTHER BINDING PROBLEMS.
